# SDR NSVA2010234

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 38,975 hours, 46,193 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKE PRESSURE ON FINAL.  REMOVED AND REPLACED BRAKE VALVE, LANDING GEAR CONTROL VALVE AND NR 4 WHEEL SPEED TRANSDUCER.
